# SDR UF6A970309

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- Engine: Pwa PW126A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209222
- Condition: Cut
- Location: Nr 1 Engine
- Part time: 2,216 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5719 - BEFORE TAKEOFF, LEFT ENGINE OIL PRESSURE CWP ILLUMINATED FOLLOWED BY OIL PRESSURE DROPPING TO ZERO PSI.  ENGINE SHUT DOWN.  MAINTENANCE FOUND NR 1 ENGINE OIL FILLER CAP O-RING CUT.  REMOVED AND REPLACED O-RING ON OIL FILLER CAP.  SYSTEM LEAK AND OPS CHECKED GOOD.  (X)
